Write a review

I Believe Radiesse DOES Migrate... - Canton, MI

I had injections in the nasal bi-fold area....and...

I had injections in the nasal bi-fold area....and was swollen...my whole face...especially the eye area....for months...now i have these peachy/reddish/almost trasparent marks under my eyes that cannot b covered with makeup!!

I have read about many many ppl that have these same marks...the only thing is..they had the hollows of their eyes filled..I did not! Doctors that have responded to these posts from other ppl have said that they believe its the product showing thru the thin skin under the eye because the injector may not have injected deep enough. So since i did not have injections under my eyes..and i have these same marks under my eyes, leads me to firmly believe that this product does migrate!!

Oh...by the way...i chose my doctor because he is double board certified...apparently that doesnt matter;(

Ann Arbor Plastic Surgeon

I initially went in for juvederm injections...but was talked into radiesse...it was my first time with injections and i feel they played on that...i only planned on using one syringe but was talked into 2...with more product than i intended to buy for the one syringe. I just took their word for it....i had no experience with this at all and figured that they knew better than me. Never did i think i was being duped just so they could make a sale....the doc even injected a small amt into one side of my mouth without permission..he kind of slipped the needle into the lip area as he was pulling it out of the injection site...when i complained about it...he got all childish and huffy ....and said...I CORRECTED IT FOR U....when i said ..i didnt ask him to ...he didnt really even respond ....almost if to say...get over it....i went back to him a few weeks later because of excessive swelling too...He said there was no way it could have been the product...told me i couldnt b allergic to it...and it has to be something else...told me there was nothing he could do for me...and told me to go to my primary care doc..so i did....The first thing she said was...I have no idea if this was because of the product that was injected into your face...but i am definately looking at an allergic reaction...then she sent me to the allergist...which also said it was some type of allergic reaction....but couldnt say if it was the product..Im just disgusted that the plastic surgeon did not,at least try to, do whatever it took to make me happy....Just seems like he got paid now it was my problem..he couldnt help.

1 out of 5 stars Overall rating
1 out of 5 stars Doctor's bedside manner
2 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
3 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait tmes
Was this review helpful? 1 other found this helpful

Comments (1)

Hi dana, 

I wonder if he over injected you. Other community members have mentioned that happening and experiencing your same effects. Are you considering having it taken out? 

Thanks so much for your post,

-Britt

  • Reply